# SDR UPS00433930

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WINDOW FORGING REMOVED FOR CORROSION AT BS 920 - 940 RT.  FORGING REMOVED IAW SRM 51-30-02, CORROSION REMOVED IAW 51-10-01 & 65-20-01, DEPTH OF CORR .006.  REWORKED IAW QUERY NOTE 64/2000 HOLES O/SIZED AND NDT INSPECTED.  FORGING REFITTED IAW SRM 51-30-02 BOEING TLEX TEL-DUB-00-00765H- REF.
